menu

Medical Program: Does Coumadin Make People More Prone to Hip Fractures?

Be part of the knowledge.
Register

We’re glad to see you’re enjoying ReachMD…
but how about a more personalized experience?

Register for free

Does Coumadin Increase the Risk of Hip Fractures?

Program Information
Recommended
Does Coumadin Increase the Risk of Hip Fractures?
RestartResume
The drug Coumadin is necessary to thin the blood, but a new study suggests it might have a troubling correlation with a serious injury.
  • Overview

    People with atrial fibrillation placed on Coumadin may be more prone to hip fractures, according to a new study. But since this blood-thinning drug is essential for many patients, what can be done to address this concerning and devastating problem?

Facebook Comments

LIVE ON REACHMD RADIOBack to live radio

Loading...

Programs 11/20/19

    Get a Dose of ReachMD in Your Inbox
    and Practice Smarter Medicine

    Stay current with the best in medical education.